Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all,

I was on an accutane course, varying beetween 20-40 mg throughout. I finished early (about 2 months) due to headaches/sickness. I have had outstanding results, my skin is amazing! I am 34 with previous severe cystic acne. I will post photos.

Anyway, I finished in November and have been enjoying fab clear skin since. Now I am finding (April, May and now) that my skin is becoming oily again, no where near as much as before but still a bit noticable. I am finding I have to carry powder again!!

So I guess I am asking...Is this what happens, am I going to get spots next? Im feeling worried. I dont want to go back to how I was, awfull.

Am I on a slippery slope back to bad skin??

T x x x

Share this post


Link to post
Share on other sites

I finished accutane a while back and had a similar experience to you. A few months post tane I could see my face getting oily again. Thankfully, it has gone away now but to be honest I'm not too sure if it was just a normal phase of accutane or what as I have been taking pantothenic acid since then.

Share this post


Link to post
Share on other sites

could speak to your derm and ask for a maintence dosage of 10mg a week to get rid of oilyness.

Otherwise its back to mattifiers and powers etc etc and possibly acne.

Are you using a topical like retin-a ?

Share this post


Link to post
Share on other sites

From posts I've read, a return of some oil is normal. It doesn't necessarily mean you'll start breaking out again though. Are you on any kind of maintenance regimen?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×